MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800B
Medical Device Problem Codes Failure to Calibrate (2440); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The trilogy 200 was returned to the manufacturer service center for evaluation, and the device failed a dp calibration test step during testing.The device's sensor board needs replaced to address the issue.No repair performed, customer has requested that device be scrapped.Additionally, unrelated to the test fail, the device was found to have porting block port damage, the universal porting block was found damaged, the cord retainer was missing/broken, the rear case enclosure was damaged, the handle was cracked and the ac cable was damaged.No repair performed, customer has requested that device be scrapped.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24581497
Report Number2518422-2026-009480
Device Sequence Number21112421
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public(01)00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1032800B
Device Catalogue NumberCA1032800B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown